# SDR VNAA202201091111

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 13,927 hours, 12,555 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE CREW GOT A BREAK TEMP OVER HEAT MESSAGE. A EMERGENCY WAS DECLARED BY THE CREW AND TRUCKS DID ROLL IN BUT NOT NEEDED. THE CREW DID NOT CALLED FOR A BRACE ON LANDING. THE AIRCRAFT WAS ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. NO FURTHER INFORMATION HAS BEEN GIVEN. BRAKE OVHT MSG ON TAKEOFF OUT OF KMDT AND ON ARRIVAL INTO KCLT. LH OB TEMP ERRATIC / DEFERRED PER MEL 32-46-1(7).
